# SDR DALA1163420966

- Difficulty date: November 12, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 54,699 hours, 40,991 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

FLIGHT 1919 DIVERTED TO GRB FOR LOSS OF PRESSURIZATION.  BOTH PACKS WERE INOPERATIVE.  CREW BEGAN RAPID DESCENT AND ALL MASKS DEPLOYED.  MAINTENANCE FOUND THE LEFT PACK INOPERATIVE.  THE LEFT PRSOV WAS REPLACED PER THE AMM.  LEFT AND RIGHT PACKS CHECKED OKAY.
